# SDR AALA202302135282

- Difficulty date: February 10, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N182UW
- Make and model: Airbus A320*
- Aircraft serial: 1536
- Aircraft time: 70,169 hours, 26,797 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Panel
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY ENTRY DOOR IS DIFFICULT TO OPEN AND CLOSE. MAINTENANCE  FOUND CEILING PANEL 221AC HANGING DOWN AND INTERFERING WITH LAVATORY DOOR. MAINTENANCE REINSTALLED PANEL 221AC PER AMM 25-23-42.
